Please use this identifier to cite or link to this item:
Title: Smooth stable planes and the moduli spaces of locally compact translation planes
Authors : Bödi, Richard
Immervoll, Stefan
Löwe, Harald
Published in : Monatshefte Mathematik
Volume(Issue) : 129
Issue : 4
Pages : 303
Pages to: 319
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Wien
Issue Date: May-2000
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subject (DDC) : 500: Natural sciences and mathematics
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Publication type: Article in scientific Journal
DOI : 10.1007/s006050050077
ISSN: 0026-9255
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
2000_Bödi_Smooth Stable Planes_Monatsh. Math..pdf170.82 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.